EconPapers    
Economics at your fingertips  
 

Taxes and income distribution in Chile: some unpleasant redistributive arithmetic

Eduardo Engel (), Alexander Galetovic and Claudio Raddatz

Journal of Development Economics, 1999, vol. 59, issue 1, 155-192

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (63) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(99)00009-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Taxes and Income Distribution in Chile: Some Unpleasant Redistributive Arithmetic (1998)
Working Paper: Taxes and Income Distribution in Chile: Some Unpleasant Redistributive Arithmetic (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:59:y:1999:i:1:p:155-192

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-06-12
Handle: RePEc:eee:deveco:v:59:y:1999:i:1:p:155-192